# SDR CA190712013

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,255 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Rod End
- Condition: Loose
- Location: Collective Tube
- Part time: 1,492 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSPECTION THE COLLECTIVE TUBE ASSEMBLY WAS FOUND TO HAVE LOOSE ROD ENDS. THIS PART HAS A 4800HR FINITE LIFE, CURRENTLY APPROXIMATELY 1/3 OF ITS LIFE USED. THE ROD ENDS ARE NOT ADJUSTABLE, AND ARE BONDED/STAKED INTO POSITION. THE BONDING HAS COME LOOSE, ALLOWING FOR PARTIAL ROTATIONAL MOVEMENT OF THE ROD ENDS. BELL HELICOPTER PUBLICATIONS CALL FOR REMOVAL FROM SERVICE. (TC# 20190712013)
